# SDR CALA2014043090916

- Difficulty date: April 26, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 83,615 hours, 25,179 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 700 FLOORBEAM IS CRACKED IN THE UPPER RADIUS AT LBL 25 & LBL 45.  REMOVED DAMAGED PORTION OF FLOORBEAM FROM LBL 10 TO OTBD END.  FABRICATED & INSTALLED  -5 REPAIR CAP, SPLICE ANGLES, STRAPS & FILLER.
